# SDR IPXA12M75173

- Difficulty date: August 14, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NR 2 ENGINE INTAKE DUCT STRUCTURAL INTERCOSTAL CRACKED, LT SIDE, YTN 121.865.  REPAIRED INTERCOSTAL IAW EA 011-5530-01-A4197 REV IR AND EO MD11-5530-48451-A (MAJOR).
